CSpace  > 应用数学研究所
无正则性条件下的一个信赖域方法的全局收敛性
张菊亮1; 章祥荪1; 卓新建2
2002
Source Publication计算数学
ISSN0254-7791
Volume024Issue:004Pages:437
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43628
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京邮电大学
Recommended Citation
GB/T 7714
张菊亮,章祥荪,卓新建. 无正则性条件下的一个信赖域方法的全局收敛性[J]. 计算数学,2002,024(004):437.
APA 张菊亮,章祥荪,&卓新建.(2002).无正则性条件下的一个信赖域方法的全局收敛性.计算数学,024(004),437.
MLA 张菊亮,et al."无正则性条件下的一个信赖域方法的全局收敛性".计算数学 024.004(2002):437.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张菊亮]'s Articles
[章祥荪]'s Articles
[卓新建]'s Articles
Baidu academic
Similar articles in Baidu academic
[张菊亮]'s Articles
[章祥荪]'s Articles
[卓新建]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张菊亮]'s Articles
[章祥荪]'s Articles
[卓新建]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.